# SDR AALA2019120319012

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 14,533 hours, 6,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING OPERATIONS CHECK NORMAL, EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT FAILED BITE TEST PER MM 33-51-00. MAINTENANCE REPLACED  EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-400-001.
